# SDR FDEA202208031863

- Difficulty date: August 3, 2022
- Submitted: August 6, 2022
- Operation: Air carrier
- Aircraft: N789FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26689
- Aircraft time: 75,303 hours, 29,035 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Skin
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 PYLON UPPER SKIN AND OUTBD FITTING HOLE #9 HAS REJECTABLE INDICATIONS OF   CORROSION AT 3 TO 5 O'CLOCK TITLE: WINGS - PLATES AND SKINS - LH WING, UPPER SKIN AT DRAG FITTING REJECTABLE   CRACK / CORROSION INDICATIONS . ACCOMPLISHED STEPS 1-25 IAW EA F-5730-T0369611 PT 1.   MAJOR REPAIR
